People‎ > ‎Faculty Members‎ > ‎

Reem A. Al-Jarallah


   General Information

   
Name: Reem A. Al-Jarallah    
    Rank:  Associate Professor 
    E-mail: reema@kuc01.kuniv.edu.kw    
    Tel: (+965) 2 498 5339    









Academic Credentials:
  • Ph.D. (Statistics) 2001, Imperial College, University of London, UK.
  • M.Sc. (Statistics) 1989, University of Kuwait, Kuwait.
  • B. Sc. (Statistics) 1987, University of Kuwait, Kuwait.
Research Interests:
  • Bayesian Environmental Applications
  • Bayesian Analysis, Bayesian Nonparametric
  • Optimal Experimental Design
  • Markov Chain Monte Carlo simulation methods
  • Biological Gene Expression Analysis 
Selected Publications:

Raqab, M.Z., Al-Jarallah, R.A.
Prediction intervals for future Weibull residual data
(2016) Journal of Statistical Computation and Simulation, 86 (7), pp. 1320-1333. 


Al-jarallah, R.A., Ghitany, M.E., Gupta, R.C.
A proportional hazard Marshall-Olkin extended family of distributions and its application to Gompertz distribution
(2014) Communications in Statistics - Theory and Methods, 43 (20), pp. 4428-4443. 


Al-Jarallah, R., Aly, E.-E.A.A.
Nonparametric tests for comparing several coefficients of variation
(2014) Communications in Statistics - Theory and Methods, 43 (17), pp. 3602-3613. 


Ghitany, M.E., Al-Jarallah, R.A., Balakrishnan, N.
On the existence and uniqueness of the MLEs of the parameters of a general class of exponentiated distributions
(2013) Statistics, 47 (3), pp. 605-612. 


Al-Jarallah, R.A., Brooks, S.
Comparative mortality models in Kuwait
(2010) Kuwait Journal of Science and Engineering, 37 (1 A), pp. 51-71. 

(updated March 2017)